# SDR DALA2024081708220

- Difficulty date: August 10, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FWD CARGO STA 500D + 6 AT LBL 24 HAS DENT IN Z ANGLE. CORRECTIVE ACTION: REPLACED ZEE CHANNEL FROM STA 500-500E I.A.W B737 SRM 53-00-53-2R-5 AND DWG# 143A7500 REV- H. (LP 0503974)
